# SDR CALA2025091708988

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 71,172 hours, 31,180 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED LOUD SQUEELING SOUND FROM LEFT OVERWING EMERGENCY EX IT ROW 21.   PRESSURIZED CABIN TO 4 PSI IAW AMM 05-53-00-780-001-A01. NO SQUEELING COMING FROM EXT ROW ON GROUND.
